# SDR YENA2023121801594

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 5,472 hours, 809 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Cids
- Part number: Z014H010035B
- Part serial: 014H01017117
- Condition: Failed
- Location: Smoke Detection
- Part time: 5,472 hours, 809 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#32, AMS-BOS. (ETOPS) 'SMOKE  FWD CARGO DET FAULT AFT CARGO DET FAULT; REMOVED AND REPLACED DIRECTOR CIDS # 2 IAW AMM 23-73-34 UP TO 4C SUBTAST 23-73-34-616-051A - JAMES-D 91794. CIDS OPS CHECK AND LOADED SUCCESSFULLY.'
